MAUDE Adverse Event Report: VYAIRE MEDICAL OY MEDISORB¿ MULTI-ABSORBER ORIGINAL, DISPOSABLE; ABSORBENT, CARBON-DIOXIDE

VYAIRE MEDICAL OY MEDISORB¿ MULTI-ABSORBER ORIGINAL, DISPOSABLE; ABSORBENT, CARBON-DIOXIDE
Model Number MEDISORB, MULTI ABSORBER ORIGINAL
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device not yet returned.
 
Event or Problem Description
It was reported to vyaire medical that the bellows do not stay inflated after changing the medisorb, multi absorber original during procedure.The leak rate is greater than 750ml.The soda lime container was replaced which resolved the issue.The patient was not harmed.

Brand Name
MEDISORB¿ MULTI-ABSORBER ORIGINAL, DISPOSABLE
Common Device Name
ABSORBENT, CARBON-DIOXIDE
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
MOLECULAR PRODUCTS INC
parkway, harlow business park
harlow,essex CM19 5FR
UK   CM19 5FR
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17088741
Report Number3010838917-2023-00062
Device Sequence Number6172812
Product Code CBL
UDI-Device Identifier10190752184329
UDI-Public(01)10190752184329
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMEDISORB, MULTI ABSORBER ORIGINAL
Device Catalogue NumberM1173310
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown